# SDR DALA2024100209611

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55069
- Aircraft time: 10,052 hours, 4,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rack
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #4 RACK TEETH (2EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02B. PERFORMED NDT PER PRI 620942-14 REV 0 STEP 7. C/W RII. (LP# 0586615)
